# SDR UALA2011121506890

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,589 hours, 14,162 cycles
- Engine: Pwa PW4060
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT GOT STATUS R ENG CONTROL AND R ENG EEC C1.  PIMU SHOWS CH A AND CH B B25 TR-CK FAIL. 2.5 BLEED VALVE ACTUATOR CONNECTION CHECKED AND CLEANED, TEST 15 EEC GROUND TEST OF ENGINE CONTROL SYSTEM ACTUATORS CARRIED OUT IAW AMM PAGE 586D AND FIM 71 PIMU MESSAGE INDEX.  NIL FAULTS OBSERVED DURING AND AFTER TEST.
